# SDR UALA2012071103718

- Difficulty date: July 7, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 65,380 hours, 11,550 cycles
- Engine: Pwa PW4077
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part serial: P1393331
- Condition: Failed
- Location: Apu Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAIL STATUS MESSAGE.  REPLACED APU, THE IGV ACTUATOR AND THE APUC. VERIFIED CORRECT SOFTWARE INSTALLED. BOTH MESSAGES CLEARED.
